# SDR USAA2013080500017

- Difficulty date: July 9, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 34,050 hours, 22,582 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: D5757030500200
- Part serial: 02767
- Condition: Corroded
- Location: Zone 600
- Part time: 37,984 hours, 19,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK - CORROSION WAS FOUND ON RT INTERCONNECTING STRUT AT WS 4862, RIB 9.  REPLACED RT INTERCONNECTING STRUT IAW CMM 57-52-17.
